Wydanie 2/2014
str. 32

Reakcja alergiczna czy toksyczny wpływ leków przeciwjaskrowych? Opis przypadku

Contact Allergy or Toxicity of the Anti-glaucoma Medications? Case Report

Dorota Kopacz, Piotr Maciejewicz, Joanna Kalińska, Katarzyna Kotela-Węgrzyn, Dariusz Kęcik, Daria Kęcik

Glaucoma treatment is a long-term process. Topical used medications can be the cause of allergic or toxic reaction of the ocular surface tissues. In majority of cases it is impossible to separate the pure allergy from toxic influence of medicines (or their preservatives). The authors present the case of severe contact blepharoconjunctvitis after topical anti-glaucoma treatment.


Summary: allergy, contact blepharoconjunctivitis, preservatives.

Keywords: alergia, kontaktowe zapalenie powiek i spojówek, konserwanty.


powrót

REDAKCJA NIE UDZIELA PORAD MEDYCZNYCH I NIE POŚREDNICZY W KONSULTACJACH PACJENTÓW Z LEKARZAMI